20 Best Phenylephrine Hcl Sudafed of 2022

Are you looking for the best Phenylephrine Hcl Sudafed? Based on expert reviews, we ranked them. We've listed our top-ranked picks, including the top-selling Phenylephrine Hcl Sudafed.


Having trouble finding a great Phenylephrine Hcl Sudafed?


This problem is well understood by us because we have gone through the entire Phenylephrine Hcl Sudafed research process ourselves, which is why we have put together a comprehensive list of the best Phenylephrine Hcl Sudafeds available in the market today.


After hours of searching and using all the models on the market, we have found the best Phenylephrine Hcl Sudafed for 2022. See our ranking below!

We Recommended:

# Preview Product
1
GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief;...
GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion…
2
ValuMeds Nasal Decongestant PE (225 Tablets) Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus...
ValuMeds Nasal Decongestant PE (225 Tablets) Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus…
3
Basic Care Sinus pe, phenylephrine hcl tablets, 10 mg, 36 Count
Basic Care Sinus pe, phenylephrine hcl tablets, 10 mg, 36 Count
4
Sudogest PE Generic for Sudafed PE Nasal Decongestant Phenylephrine HCl 10mg Tablets t 6 Packs of...
Sudogest PE Generic for Sudafed PE Nasal Decongestant Phenylephrine HCl 10mg Tablets t 6 Packs of…
5
Sudafed PE Head Congestion + Pain Relief Caplets Ibuprofen Phenylephrine HCl, 20 Count
Sudafed PE Head Congestion + Pain Relief Caplets Ibuprofen Phenylephrine HCl, 20 Count
6
GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and Sinus...
GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and…
7
GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief;...
GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion…
8
Children's Sudafed PE Nasal Decongestant, Liquid Cold Relief Medicine with Phenylephrine HCl,...
Children’s Sudafed PE Nasal Decongestant, Liquid Cold Relief Medicine with Phenylephrine HCl,…
9
Equate Nasal Decongestant Suphedrine PE Phenylephrine HCl 10mg 72ct
Equate Nasal Decongestant Suphedrine PE Phenylephrine HCl 10mg 72ct
10
Sudogest PE Generic for Sudafed PE Nasal Decongestant Phenylephrine HCl 10mg Tablets 108-count 3...
Sudogest PE Generic for Sudafed PE Nasal Decongestant Phenylephrine HCl 10mg Tablets 108-count 3…
11
Sudogest PE Generic for Sudafed PE Nasal Decongestant Phenylephrine HCl 10mg Tablets 108-count 3...
Sudogest PE Generic for Sudafed PE Nasal Decongestant Phenylephrine HCl 10mg Tablets 108-count 3…
12
Medique 262896 Medi-First Sinus Decongestant, 100 Tablets, Relieve Sinus Pressure and Congestion,...
Medique 262896 Medi-First Sinus Decongestant, 100 Tablets, Relieve Sinus Pressure and Congestion,…
13
Blue Ridge Retreat
Blue Ridge Retreat
14
Amazon Basic Care Daytime Cold & Flu Liquid Caps; Cold Care for Daytime Cold and Flu, 48 Count
Amazon Basic Care Daytime Cold & Flu Liquid Caps; Cold Care for Daytime Cold and Flu, 48 Count
15
GenCare - Nasal Decongestant (10mg Tablets) Phenylephrine HCl (300 Tablets Per Bottle) | Value Pack...
GenCare – Nasal Decongestant (10mg Tablets) Phenylephrine HCl (300 Tablets Per Bottle) | Value…
16
Cabinet Nasal Decongestant PE (225 Tablets) Non-Drowsy | 10 mg Phenylephrine HCl to Relieve Sinus...
Cabinet Nasal Decongestant PE (225 Tablets) Non-Drowsy | 10 mg Phenylephrine HCl to Relieve Sinus…
17
Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength- 24 Count | Antihistamine and Nasal...
Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength- 24 Count | Antihistamine and Nasal…
18
HealthA2Z Decongestant PE | Phenylephrine 5mg (300ct) | Non-Drowsy | Relives Sinus Pressure &...
HealthA2Z Decongestant PE | Phenylephrine 5mg (300ct) | Non-Drowsy | Relives Sinus Pressure &…
19
Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct
Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct
20
HealthA2Z Decongestant PE 300 Counts | Phenylephrine HCl 10 mg | Maximum Strength | Non Drowsy Nasal...
HealthA2Z Decongestant PE 300 Counts | Phenylephrine HCl 10 mg | Maximum Strength | Non Drowsy…

20 Best Phenylephrine Hcl Sudafed Reviews in 2022

Bestseller No. 1


GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief;…

  • ACTIVE INGREDIENT: The active ingredient in GoodSense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which…
  • NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common…
  • MAXIMUM STRENGTH: GoodSense Maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion
  • NON-DROWSY relief so you can power through your day
  • ASPIRIN AND GLUTEN FREE. GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine

Bestseller No. 2


ValuMeds Nasal Decongestant PE (225 Tablets) Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus…

  • Powerful Sinus Pressure Relief – This non-drowsy decongestant can help relieve painful pressure and nasal congestion to help you breathe and think…
  • Maximum Strength Support – Packed with 10 mg of phenylephrine HCl, our nasal decongestant tablets help relieve pressure caused by colds, allergies,…
  • Fast-Acting Support – Every bottle contains 24 tablets that work quickly to reduce nasal swelling and inflammation for up to 4 hours offering day or…
  • Breathe Easier, Feel Better – Releasing sinus pressure and sinus congestion can help relieve headaches, migraines, tension and stress so you can…
  • Target Sinus Pain – Comparable to Sudafed PE Congestion our nasal decongestant can relieve pressure on front, maxillary, ethmoid or sphenoid regions…

Bestseller No. 3


Basic Care Sinus pe, phenylephrine hcl tablets, 10 mg, 36 Count

  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant,…
  • NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common…
  • SINUS CONGESTION occurs when the tissue lining in the nose becomes swollen. Find temporary relief for sinus pressure, nasal and sinus congestion by…
  • HOW THE COLD SPREADS: Viruses that cause colds can spread from an infected person to others through the air and close personal contact. Wash your…
  • HOW TO TREAT COLD SYMPTOMS: Stay hydrated, rest, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum…

Bestseller No. 4


Sudogest PE Generic for Sudafed PE Nasal Decongestant Phenylephrine HCl 10mg Tablets t 6 Packs of…

  • Compare to Sudafed PE Nasal Decongestant active ingredient
  • Temporarily relieves sinus congestion and pressure
  • Maximum Strength, Non drowsy, 1 Pill/Dose
  • Phenylephrine HCl 10mg

SaleBestseller No. 5


Sudafed PE Head Congestion + Pain Relief Caplets Ibuprofen Phenylephrine HCl, 20 Count

  • 20-count of Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets for effective nasal congestion relief and nasal swelling relief, now coupled…
  • From the #1 pharmacist recommended brand among oral OTC decongestants, it provides non-drowsy relief from head congestion and pain symptoms caused by…
  • Each coated caplet contains 200 milligrams of ibuprofen, the #1 doctor-recommended pain reliever, to help reduce fever while also helping to alleviate…
  • Each coated caplet also contains 10 milligrams of phenylephrine HCl nasal decongestant to relieve sinus pressure and nasal congestion by helping to…
  • This decongestant medicine can be used by adults and children 12 years and older and provides nasal congestion relief with the pain-relieving benefits…

Bestseller No. 6


GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and Sinus…

  • ACTIVE INGREDIENT: The active ingredient in Nasal Decongestant PE is Phenylephrine HCl 10 mg, in each tablet, Compare to Sudafed PE Congestion active…
  • USES: temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper…
  • HOW COLD AND FLU SPREADS: Most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu…
  • FLU: Influenza (flu) is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe…
  • COMMON COLD: A cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.

SaleBestseller No. 7


GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief;…

  • ACTIVE INGREDIENT: The active ingredient in GoodSense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which…
  • NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common…
  • MAXIMUM STRENGTH: GoodSense Maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion
  • NON-DROWSY relief so you can power through your day
  • ASPIRIN AND GLUTEN FREE. GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine

SaleBestseller No. 8


Children’s Sudafed PE Nasal Decongestant, Liquid Cold Relief Medicine with Phenylephrine HCl,…

  • 4-fluid ounces of Children’s Sudafed PE Nasal Decongestant provides temporary relief for children’s nasal congestion and sinus pressure due to the…
  • Non-drowsy nasal decongestant formula that is alcohol-free and sugar-free and includes the active ingredient of phenylephrine HCl as a nasal…
  • Find both sinus pressure and nasal congestion relief with this cold medicine for kids ages 4-11 with a non-drowsy formula
  • Non-drowsy relief of nasal congestion from the common cold and allergies in a kid-friendly berry flavor suitable for ages 4 to 11
  • Cold medicine for kids ages 4-11 in a 4-fluid ounce bottle to help relieve both sinus pressure and nasal congestion

Bestseller No. 9


Equate Nasal Decongestant Suphedrine PE Phenylephrine HCl 10mg 72ct

  • Phenylephrine HCl Tablets, 10mg.
  • Nasal decongestant. Non-Drowsy.
  • Relieves sinus pressure, congestion.
  • Compare to Sudafed PE Congestion active ingredient.

Bestseller No. 12


Medique 262896 Medi-First Sinus Decongestant, 100 Tablets, Relieve Sinus Pressure and Congestion,…

  • A non-drowsy formula that quickly clears sinus pressure and nasal congestion
  • Each tablet contains: phenylephrine hall 10mg
  • Compare active ingredient to Sudafed PE
  • Country of origin: Canada

Bestseller No. 13


Blue Ridge Retreat

  • Amazon Prime Video (Video on Demand)
  • John Feld (Actor)
  • English (Playback Language)
  • English (Subtitle)

Bestseller No. 14


Amazon Basic Care Daytime Cold & Flu Liquid Caps; Cold Care for Daytime Cold and Flu, 48 Count

  • ACTIVE INGREDIENTS: This cold medicine contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and…
  • MULTI-SYMPTOM RELIEF: This cold remedy temporarily relieves headache, fever, sore throat, minor aches and pains, nasal congestion and cough due to the…
  • PAIN RELIEVER AND FEVER REDUCER: Cold relief medicine temporarily relieves minor aches and pains, headache, fever and sore throat due to the common…
  • COUGH SUPPRESSANT: Choose the right cold remedy for your cough during cold and flu season. This product acts as a cough suppressant to temporarily…
  • NASAL DECONGESTANT: Cold and flu season often brings nasal congestion as a symptom. This cold relief medicine will help temporarily relieve this…

SaleBestseller No. 15


GenCare – Nasal Decongestant (10mg Tablets) Phenylephrine HCl (300 Tablets Per Bottle) | Value Pack…

  • ✅ ULTIMATE SINUS RELIEF – Experience maximum strength nasal decongestion and sinus pressure relief from indoor or outdoor allergies or common cold…
  • ✅ BREATHE EASIER – Lowering sinus pressure and eliminating congestion can help you breathe better and deeper during the day or night. This over the…
  • ✅ NON DROWSY FORMULA – GenCare Nasal Decongestion can be taken any time of day including the morning or daytime. Many decongestant treatments are…
  • ✅ BULK SAVINGS BOTTLE – Stop worrying about constant refills with our value savings 300 tablet family size bottle. This is the perfect size for…
  • ✅ 100% SATISFACTION GUARANTEE – We know you and your family will love the ultimate convenience of our 300 count bulk savings bottle. That’s why we…

Bestseller No. 16


Cabinet Nasal Decongestant PE (225 Tablets) Non-Drowsy | 10 mg Phenylephrine HCl to Relieve Sinus…

  • Powerful Sinus Pressure Relief – This non-drowsy decongestant can help relieve painful pressure and nasal congestion to help you breathe and think…
  • Maximum Strength Support – Packed with 10 mg of phenylephrine HCl, our nasal decongestant tablets help relieve pressure caused by colds, allergies,…
  • Fast-Acting Support – Every bottle contains 225 tablets that work quickly to reduce nasal swelling and inflammation for up to 4 hours offering day…
  • Breathe Easier, Feel Better – Releasing sinus pressure and sinus congestion can help relieve headaches, migraines, tension and stress so you can…
  • Target Sinus Pain – Our nasal decongestant can relieve pressure on front, maxillary, ethmoid or sphenoid regions in the head.

Bestseller No. 17


Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength- 24 Count | Antihistamine and Nasal…

  • 4 HOUR RELIEF: Rite Aid’s Sinus & Allergy Relief PE tablets offer temporary relief for up to 4 hours from sinus pressure & congestion, sneezing,…
  • MULTI-SYMPTOM RELIEF: Get the same active ingredients as the national brand, Rite Aid Maximum Strength Sinus & Allergy Relief PE contains…
  • ANTIHISTAMINE + NASAL DECONGESTANT: With Rite Aid allergy and congestion relief tablets, temporarily calm symptoms from allergies, the common cold,…
  • CONTROL INDOOR & OUTDOOR ALLERGIES: Allergies don’t stand a chance against Rite Aid’s allergy and cold medicine for adults. Whether it’s pet…
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health…

Bestseller No. 18


HealthA2Z Decongestant PE | Phenylephrine 5mg (300ct) | Non-Drowsy | Relives Sinus Pressure &…

  • Decongestant 5mg Phenylephrine HCL (Active Ingredients)
  • Temporary relieves nasal congestion due to the common cold
  • Temporary relieves sinus congestion and pressure
  • Does not contain Pseudoephedrine
  • Adults & Children above 12 years take 1 tablet every 4 hours, do not take more than 6 tablets in 24 hours

Bestseller No. 19


Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

  • 36-count of Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion
  • Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief
  • The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory…
  • This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as…
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and…

SaleBestseller No. 20


HealthA2Z Decongestant PE 300 Counts | Phenylephrine HCl 10 mg | Maximum Strength | Non Drowsy Nasal…

  • ✅ Nasal decongestant Phenylephrine HCl 10mg in each tablet (Active Ingredient)
  • ✅ Temporarily relieves sinus congestion and pressure
  • ✅ Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies
  • ✅ Adults and children 12 years and over: 1 tablet every 4 hours, do not take more than 6 tablets in 24 hours
  • ✅ HealthA2Z Decongestant PE provides non-drowsy relief for nasal, sinus congestion and sinus pressure.

How Do You Buy The Best Phenylephrine Hcl Sudafed?

Do you get stressed out thinking about shopping for a great Phenylephrine Hcl Sudafed? Do doubts keep creeping into your mind?

We understand, because we’ve already gone through the whole process of researching Phenylephrine Hcl Sudafed, which is why we have assembled a comprehensive list of the greatest Phenylephrine Hcl Sudafed available in the current market. We’ve also come up with a list of questions that you probably have yourself.


Dineoutnyc has done the best we can with our thoughts and recommendations, but it’s still crucial that you do thorough research on your own for Phenylephrine Hcl Sudafed that you consider buying. Your questions might include the following:


  • Is it worth buying an Phenylephrine Hcl Sudafed?
  • What benefits are there with buying an Phenylephrine Hcl Sudafed?
  • What factors deserve consideration when shopping for an effective Phenylephrine Hcl Sudafed?
  • Why is it crucial to invest in any Phenylephrine Hcl Sudafed, much less the best one?
  • Which Phenylephrine Hcl Sudafed are good in the current market?
  • Where can you find information like this about Phenylephrine Hcl Sudafed?

We’re convinced that you likely have far more questions than just these regarding Phenylephrine Hcl Sudafed, and the only real way to satisfy your need for knowledge is to get information from as many reputable online sources as you possibly can.


Potential sources can include buying guides for Phenylephrine Hcl Sudafed, rating websites, word-of-mouth testimonials, online forums, and product reviews. Thorough and mindful research is crucial to making sure you get your hands on the best-possible Phenylephrine Hcl Sudafed. Make sure that you are only using trustworthy and credible websites and sources.


Dineoutnyc provides an Phenylephrine Hcl Sudafed buying guide, and the information is totally objective and authentic. We employ both AI and big data in proofreading the collected information.

How did we create this buying guide? We did it using a custom-created selection of algorithms that lets us manifest a top-10 list of the best available Phenylephrine Hcl Sudafed currently available on the market.


This technology we use to assemble our list depends on a variety of factors, including but not limited to the following:

  1. Brand Value: Every brand of Phenylephrine Hcl Sudafed has a value all its own. Most brands offer some sort of unique selling proposition that’s supposed to bring something different to the table than their competitors.
  2. Features: What bells and whistles matter for an Phenylephrine Hcl Sudafed?
  3. Specifications: How powerful they are can be measured.
  4. Product Value: This simply is how much bang for the buck you get from your Phenylephrine Hcl Sudafed.
  5. Customer Ratings: Number ratings grade Phenylephrine Hcl Sudafed objectively.
  6. Customer Reviews: Closely related to ratings, these paragraphs give you first-hand and detailed information from real-world users about their Phenylephrine Hcl Sudafed.
  7. Product Quality: You don’t always get what you pay for with an Phenylephrine Hcl Sudafed, sometimes less, and sometimes more.
  8. Product Reliability: How sturdy and durable an Phenylephrine Hcl Sudafed is should be an indication of how long it will work out for you.


Dineoutnyc always remembers that maintaining Phenylephrine Hcl Sudafed information to stay current is a top priority, which is why we are constantly updating our websites. Learn more about us using online sources.


If you think that anything we present here regarding Phenylephrine Hcl Sudafed is irrelevant, incorrect, misleading, or erroneous, then please let us know promptly!

Related Post:

FAQ:

Q: Is phenylephrine as good as pseudoephedrine?

A: Yes. Most patients and healthcare providers will agree that Sudafed (pseudoephedrine) is more effective for congestion than its counterpart Sudafed PE (phenylephrine). This is likely due to the fact that the intestines will absorb only about 38% of the amount of Sudafed PE in one tablet, while Sudafed is 100% absorbed.

Q: Is it safe to take phenylephrine while breastfeeding?

A: Because no information is available on the use of oral phenylephrine during breastfeeding, an alternate drug may be preferred, especially while nursing a newborn or preterm infant. Phenylephrine nasal spray or ophthalmic drops are less likely to decrease lactation.

Q: How much Phenylephrine is safe?

A: 6 years to 11 years: 7.5 mg orally every 6 hours not to exceed 30 mg daily. 12 years or older: 15 mg orally every 6 hours not to exceed 60 mg daily. Phenylephrine 10 mg oral tablet: 12 years or older: 10 mg orally every 4 to 6 hours not to exceed 4 doses daily.

Q: Can phenylephrine get you High?

A: Phenylephrine can worsen high blood pressure (especially high blood pressure that is not well-controlled with medications or other treatments). If you have high blood pressure or heart disease, check with your healthcare provider before taking phenylephrine.

Leave a Comment

Your email address will not be published.